MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-TR105-37
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on december 7th a procedure with a coolseal trinity was performed and during the procedure, the device broke.The jaws broke and fell inside the patient.The device was stuck open, the surgeons were able to retrieve the device by getting an additional device to close the jaws to then remove out trocar, and a wire piece from the link fell into the pelvis of the patient and had to retrieve that separately.No injury to the patient reported.No additional information available.

Brand Name
COOLSEAL¿ TRINITY
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 s. 104th street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 s. 104th street
suite 200
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key18416967
Report Number3010377594-2023-00031
Device Sequence Number12753936
Product Code GEI
UDI-Device Identifier00850346007047
UDI-Public(01)00850346007047(17)241129(11)221130(10)22L30RC
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2024
Device Model NumberCSL-TR105-37
Device Catalogue NumberCSL-TR105-37
Device Lot Number22L30RC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer12/08/2023
12/08/2023
12/08/2023
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date01/04/2024
02/06/2024
03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown